| Model Number |
M0063901010 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The initial reporter city is (b)(6).(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a zero tip basket was used during a procedure performed on (b)(6) 2022.During preparation, the package was opened and found the wire in the basket was separated and dislodged.Another zero tip basket was used to complete the procedure.There were no patient complications reported as a result of this event.